CSpace
二维稳态各向异性介质渗透率的反演问题
许作良1; 张关泉2
2003
Source Publication计算数学
ISSN0254-7791
Volume025Issue:002Pages:145
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47394
Collection中国科学院数学与系统科学研究院
Affiliation1.中国人民大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
许作良,张关泉. 二维稳态各向异性介质渗透率的反演问题[J]. 计算数学,2003,025(002):145.
APA 许作良,&张关泉.(2003).二维稳态各向异性介质渗透率的反演问题.计算数学,025(002),145.
MLA 许作良,et al."二维稳态各向异性介质渗透率的反演问题".计算数学 025.002(2003):145.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许作良]'s Articles
[张关泉]'s Articles
Baidu academic
Similar articles in Baidu academic
[许作良]'s Articles
[张关泉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许作良]'s Articles
[张关泉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.